MathSciNet Relay Station
MathSciNet bibliographic data
MR1307514 57P10 (55U15)
Dwyer, W. G.; Stolz, S.; Taylor, L. R. On the dimension of infinite covers. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2235–2239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement